Seguir
Liudmila Sabinina
Liudmila Sabinina
Dirección de correo verificada de uaem.mx - Página principal
Título
Citado por
Citado por
Año
On the notion of gyrogroup
LV Sabinin, LL Sabinina, LV Sbitneva
aequationes mathematicae 56 (1), 11-17, 1998
581998
On the geometry of transsymmetric spaces
LV Sabinin, LL Sabinina
Webs and quasigroups, 64-68, 1990
121990
Half-isomorphisms of finite automorphic Moufang loops
A Grishkov, ML Merlini Giuliani, M Rasskazova, L Sabinina
Communications in Algebra 44 (10), 4252-4261, 2016
112016
On nuclearly nilpotent loops of finite exponent
P Plaumann, L Sabinina
Communications in Algebra® 36 (4), 1346-1353, 2008
82008
On the theory of left F-quasigroups
LV Sabinin, L Sabinina
Algebras Groups Geom 12 (2), 127-137, 1995
71995
Half-automorphisms of Cayley–Dickson loops
M Lourdes Merlini-Giuliani, P Plaumann, L Sabinina
Lie Groups, Differential Equations, and Geometry, 109-125, 2017
62017
The structure of free automorphic Moufang loops
A Grishkov, P Plaumann, L Sabinina
Proceedings of the American Mathematical Society 140 (7), 2209-2214, 2012
62012
On smooth power-alternative loops
R Carrillo-Catalán, L Sabinina
Communications in algebra 32 (8), 2969-2976, 2004
62004
Perfect transsymmetric spaces
LV Sabinin, LL Sabinina, LV Sbitneva
Publicationes Mathematicae 54 (3-4), 303-311, 1999
61999
From symmetric to transsymmetric spaces
L Sabinin, L Sabinina, L Sbitneva
Differential Geometry and its Applications 17 (2-3), 197-208, 2002
42002
On geodesic loops of trans-symmetric spaces
L Sabinina
Non-Associative Algebra and Its Applications, 361-366, 1994
41994
On smooth left square distributive quasigroup
L Sabinina
Nonassociative algebra and its applications, 345-348, 2019
32019
Half-automorphisms of free automorphic Moufang loops
A Grishkov, P Plaumann, M Rasskazova, L Sabinina
Mathematical Notes 98 (1), 325-327, 2015
32015
On Kikkawa spaces
LL Sabinina
Russian Mathematical Surveys 58 (4), 796-797, 2003
32003
The Moufang theorem for all analytic loops from a non-Moufang variety of loops
R Carrillo-Catalán, M Rasskazova, L Sabinina
Communications in Algebra 48 (2), 589-594, 2020
22020
Malcev algebras corresponding to smooth almost left automorphic Moufang loops
R Carrillo-Catalán, M Rasskazova, L Sabinina
arXiv preprint arXiv:1610.00088, 2016
22016
A decomposition of LF-quasigroups
P Plaumann, L Sabinina, L Sbitneva
Contemp. Math 483, 221-228, 2009
22009
Trans-symmetric spaces
L Sabinina
Adv. Appl. Clifford Algebras 4, 509-514, 1994
21994
On the structure of automorphic Moufang loops
A Grishkov, M Rasskazova, L Sabinina
Publicationes Mathematicae 88 (3-4), 261-267, 2016
12016
Some Varieties of Quasigroups, Loops and their Parastrophes
P Plaumann, L Sabinina, L Sbitneva
Communications in Mathematics and Applications 3 (1), 75-85, 2012
12012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20